# SDR SWAA2014040126723

- Difficulty date: March 3, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 63,060 hours, 51,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SKIN CUT OUT CRACKED AT BS 303.9+6, STRINGER 6L+3.  REPAIRED SKIN IAW SRM.
